# SDR ASAA2021092336031

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N253AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36348
- Aircraft time: 18,544 hours, 6,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Damaged
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A ADVISES EXIT SIGN FELL OFF LOCATION IN FORWARD GALLEY, FORWARD OF R1 DOOR. GROUNDED - YES. REPLACED R1 DOOR EXIT LENS WITH NEW ONE. REF. B737-900ER AMM 33-51-01-960-801. ITEM C.(4) . SECURED & OPS CK GOOD.
